I've recently been prescribed NuVigil for a host of sleep problems. Overall it has been wonderful but I've just started noticing over the past 2-3 days that I wake up with my heart racing and I have an intense anxiety. I was taking Adderrall as a stimulant in the AM but have weaned myself off; I would've thought IT would be the one to make my heart race but as much as I otherwise like the NuVigil I'm not sure if these symptoms aren't just trading one problem for another. I don't know which is the lesser of the two evils. Anybody experienced this too? Suggestions?
I assume you are taking the Nuvigil in the morning and you mention your anxiety and racing heart are when you wake up. The time difference from when you take one morning until the next morning before you take again is long enough for the Nuvigil to have warn off. If you are having racing heart after the Nuvigil has warn off, I wouldn't be too alarmed, but if it continues I would discuss with the doctor. It takes about a week to adjust to this med so take that into consideration.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 2 answers
Posted 19 Nov 2011 • 4 answers
Posted 10 May 2012 • 3 answers
Posted 23 Apr 2015 • 2 answers
Posted 18 Oct 2015 • 1 answer